How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Chip Your Own Question
Dr. Chip
Dr. Chip, Board Certified Physician
Category: Medical
Satisfied Customers: 31224
Experience:  20 yrs. in practice, includinge surgery, general medicine, addiction medicine and pain.
18722459
Type Your Medical Question Here...
Dr. Chip is online now

Can betmiga 50 mg cause bleeding only taking it two days lost

Customer Question

can betmiga 50 mg cause bleeding only taking it two days lost about eggcupfull and staining on tissue paper have smyptoms of systitis severe gyni said keep taking toviaz 8 mg as well should i go to out of hours doctor my 46 yr old just died after 4 yrs suffering from cervical cancer told for a year only womans trouble im terrified can wearing pads consent cause infection 2 weeks i have hadflue like symptons hot cold dizzy tired
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. Chip replied 1 year ago.
Hi. No, those medications don't cause bleeding But it sounds as though you have become anemic with the bleeding you've had and that would cause the fatigue and cold feeling so yes you should get to the out of hours doctor for a checkup and blood work Let me know if you need more information please

Related Medical Questions